# SDR AT0700083

- Difficulty date: June 3, 2006
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LT CANTED FRAME IS CRACK IN TWO PLACES AT STA 1178.225 BETWEEN L-16L TO 18L.  INSTALLED DOUBLER REPAIR AT LEFT CANTED FRAME AT STA 1178.225 BETWEEN L-16L TO 18L IAW B717 SRM 51-70-01 FIG 201.  MATERIAL USED 7075-080; HEAT TREATED TO T6 IAW AVBORNE G-PS 98PMS.247PS-01 AND 7075T6 SIZE OF REPAIR 15 X 4 INCHES.
